# SDR SWAA2024051573741

- Difficulty date: April 11, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N7736A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35109
- Aircraft time: 55,821 hours, 28,959 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 295 S17r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON STUB FRAME LOCATED BS 294.5 AT LEVEL STR 17R AT FWD GALLEY AREA 2024-259065<[01] ON STEP 5; EDDY CURRENT EQUIPMENT P/N: NORTEC 600D; S/N: 220273012; DUE DATE: 09-JAN-25.;[02] TOOL USED IN STEP 6: EDDY CURRENT EQUIPMENT P/N: NORTEC 600D S/N:210138503. DUE DATE: 21/JUL/24.;[03] REPAIRED STUB FRAME LOCATED BS 294.5 AT LEVEL STR 17R AT FWD GALLEY AREA IAW B737-700 SRM 53-10-15-2R-7 REPAIR 7 SEE INDIVIDUALS SIGN OFF BELOW;[04] CORRECTED STEP 3; REPAIRED STUB FRAME LOCATED BETWEEN BS 294.5 AND BS 296.5 AT LEVEL STR 17R AT FWD GALLEY AREA IAW B737-700 SRM 53-10-15-2R-7 REPAIR 7 SEE INDIVIDUALS SIGN OFF BELOW;[05] CERTIFIED RII MAJOR REPAIR WORK PERFORMED.  SEE INDIVIDUAL SIGN OFF BELOW.
